|previous article in this issue||next article in this issue|
Document Details :
Title: Minimax Estimation of a Mean Vector for Distributions on a Compact Set
Author(s): DYKSTRA, Richard
Journal: ASTIN Bulletin
Volume: 20 Issue: 2 Date: November 1990
Minimax estimation procedures for the mean vector of a distribution on a compact set under squared error type loss functions are considered. In particular, a Dirichlet process prior is used to show that a linear function of X̄ is a minimax estimator in the class of all measurable estimators and all possible distributions. This effort extends some earlier work of BÜHLMANN to a more general setting.